# SDR AALA20170210013

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 2,070 hours, 781 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, RECEIVED AUTO FLIGHT AND AUTO THRUST INOPERATIVE ECAM MESSAGE. TAKE OFF ABORTED AT APPROXIMATELY 50 KNOTS. MAINTENANCE PERFORMED A FLIGHT FAULT REVIEW AND FOUND NO FAULTS LOGGED. ACCOMPLISHED AN AUTOMATIC FLIGHT SYSTEM LAND TEST IAW AMM 22-97-00 WITH NO FAULTS FOUND.
